# SDR HALA2014092000140

- Difficulty date: September 20, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 449,084 hours, 8,862 cycles
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 764224A
- Part serial: CNMUAH9479
- Condition: Leaking
- Location: Nr 2 Engine Fuel
- Part time: 11,908 hours, 1,913 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ADDED 10 PINTS TO NR 2 ENGINE.  RAN NR 2 ENGINE AND VISUALLY INSPECTED EXTERNAL FOR OIL LEAK, NO LEAKS NOTED, LAST KNOW ENGINE SERVICE SEPT 6, ENGINE PPH .09 WITHIN LIMITS.   PERFORMED ENG HIGH POWER RUN IAW AMM 71-00-00-785-013-N00.  RAN NR 2 ENG AT 1.3 EPR FOR 20 MIN'S. ENGINE OIL LEVEL AND PRESSURE REMAINED CONSTANT.  INSPECTED NR 2 ENGINE FOR LEAKS AFTER RUN.  NO LEAKS NOTED.   REMOVED OIL PUMP FROM NR 2 ENG AND COMPLETED INSTALLATION STEPS UP TO F(7) IAW AMM 79-21-04-404-016-N00.  COMPLETED F(8) TO COMPLETION. TEST 3.  OPS &LEAK CHECKED GOOD.  PERFORMED OIL PRESSURE TEST 13 IAW AMM 71-00-00-785-013-N00.  OK FOR SERVICE.
